Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 61549, 7 pages
http://dx.doi.org/10.1155/2007/61549
Research Article

On Classical Quotient Rings of Skew Armendariz Rings

Department of Mathematics, Tarbiat Modares University, P.O. Box 14115-170, Tehran, Iran

Received 7 February 2007; Accepted 2 August 2007

Academic Editor: Howard E. Bell

Copyright © 2007 A. R. Nasr-Isfahani and A. Moussavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Greg Marks, Ryszard Mazurek, and Michał Ziembowski, “A Unified Approach To Various Generalizations Of Armendariz Rings,” Bulletin of the Australian Mathematical Society, vol. 81, no. 03, pp. 361, 2010. View at Publisher · View at Google Scholar
  • Armando Reyes, and Héctor Suárez, “$$\varvec{\sigma }$$ σ -PBW Extensions of Skew Armendariz Rings,” Advances in Applied Clifford Algebras, 2017. View at Publisher · View at Google Scholar